S-anneaux noethériens
Rendiconti del Seminario Matematico della Università di Padova, Tome 53 (1975) , pp. 1-11.
@article{RSMUP_1975__53__1_0,
     author = {Ni\c t\u a, Constantin},
     title = {$S$-anneaux noeth\'eriens},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {1--11},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {53},
     year = {1975},
     zbl = {0353.13008},
     mrnumber = {419521},
     language = {fr},
     url = {http://archive.numdam.org/item/RSMUP_1975__53__1_0/}
}
Niţă, Constantin. $S$-anneaux noethériens. Rendiconti del Seminario Matematico della Università di Padova, Tome 53 (1975) , pp. 1-11. http://archive.numdam.org/item/RSMUP_1975__53__1_0/

[1] H. Bass, Finitistic dimension and a homological generalisation of semiprimary rings, Trans. Amer. Mat. Soc., 95 (1960), pp. 466-468. | MR 157984 | Zbl 0094.02201

[2] N. Bourbaki, Algèbre commutative, chap. 1-4 (1961) .

[3] N. Bourbaki, Algèbre, chap. 8 (1958).

[4] L. Dutheil, Sur une classe d'anneaux commutatifs, C. R. Acad. Sci. Paris, 255 (1962), pp. 3098-3111; 256 (1963), pp. 4570-4572. | Zbl 0127.25902

[5] J.P. Jans, Some aspects of torsion, Pacific Journ. Math., 15 (1965), pp. 249-261. | MR 191936 | Zbl 0142.28002

[6] T. Kato, Torsionless modules, Toh. Math. Journ., 20 (1968), pp. 234-243. | MR 231854 | Zbl 0175.31802

[7] D. Lazard, Autour de la platitude, Bull. Soc. Math. France, 97 (1969), pp. 81-128. | Numdam | MR 254100 | Zbl 0174.33301

[8] K. Morita, On S-rings in the sense of F. Kasch, Nagoya Math. Journ., 27 (1966), pp. 687-695. | MR 199230 | Zbl 0139.25804

[9] C. Nită, Sur les anneaux A, tels que tout A-module simple est isomorphe à un idéal, C. R. Acad. Sci. Paris, 268 (1969), pp. 88-91. | MR 242880 | Zbl 0175.31901

[10] F. Oort - J.R. Strooker, Indag. Math., 29 (1967), pag. 2. | MR 210713